MathSciNet Relay Station
MathSciNet bibliographic data
MR2038179 (2004j:34037) 34B10 (34B18)
Zhang, Guowei; Sun, Jingxian Positive solutions of $m$-point boundary value problems. J. Math. Anal. Appl. 291 (2004), no. 2, 406–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement